Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)



The existence of nontriangulable cut loci

Authors: David Singer and Herman Gluck
Journal: Bull. Amer. Math. Soc. 82 (1976), 599-602
MSC (1970): Primary 53C20; Secondary 42A68
MathSciNet review: 0415539
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. H. Gluck and D. Singer, Deformations of geodesic fields, Bull. Amer. Math. Soc. (to appear). MR 438361
  • 2. S. Kobayashi, On conjugate and cut loci, Studies in Global Geometry and Analysis, Math. Assoc. Amer. Studies in Math., Prentice-Hall, Englewood Cliffs, N. J., 1967, pp. 96-122. MR 35 #3603. MR 212737
  • 3. W. Rudin, Real and complex analysis, McGraw-Hill, New York, 1966. MR 35 #1420. MR 210528
  • 4. D. J. Struik, Lectures on classical differential geometry, Addison-Wesley, Reading, Mass., 1950. MR 12, 127. MR 36551

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 53C20, 42A68

Retrieve articles in all journals with MSC (1970): 53C20, 42A68

Additional Information


American Mathematical Society